How long does T3 take to enter your cells?

I have just swopped over to T3 on Dr P's advice. I don't think I can take more than quarter of a tablet (6.25) because of adrenal issues. But now trying to assess symptoms - sudden palpitations, thumping heart sensation and tremors - which last about 20 mins and start about 90 minutes after taking T3.

Was wanting to find out if this is the T3 getting into my cells and I have to get used to it and work up dosage slowly. And wanted to know if anyone knew how long it took for T3 to get into your system (when there is not residual T3 or build up due to starting on this regime).

I ask 'cos I don't want to confuse this with a low cortisol issue.

Thanks

Carolyn

4 Replies

oldestnewest
  • Hi, when I first started taking T3, I got the same side affects as you describe, after approx. 10/14 days it stopped happening and now I get no symptoms like that at all, I thought perhaps my body had to get used to it.

    good luck,

  • Hi susie59,

    Thanks for that reply. Helpful to know. How did you start your dosage - size and time. Was it as low as my dose of 6.25. I am just looking for some reassurance.

    Thanks

  • My inability to take T3 seems to have developed over time. I once took 20mg at a time, now I can only take 1/4 a tablet so 5mg for me, it manifests in the form of pain in my limbs though my hair is also falling out so there may be an issue with the overall dose...

  • I am taking 12.5 mcg (half a 25 mcg tablet). No side effects and energy levels started improving quite soon but now seem to be tailing off again after approximately two months. Am sleepier again. Not sure what next step will be for me either, I'm afraid.

You may also like...